Research ArticleOpen accessA Convergence Theorem for Bivariate Exponential Dispersion ModelsLila Ricci, Gabriela BoggioJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Jul 2019 · 6,582 accessesView PDFCite
Author
1 article in our journalsLila Ricci
Universidad Nacional de Mar del Plata, ArgentinaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.